# SDR FDEA201111184976

- Difficulty date: November 18, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 54,625 hours, 12,510 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee Fitting
- Part number: ARL0204507
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RUNNING TANK TO ENGINE ON ALL 3  ENGINES.  ALL FILL VALVES WERE CLOSED BUT FUEL LEVEL IN TANK 1 WAS NOT DECREASING.  VERIFIED ON GROUND WITH TANK 2 AND 3 TRANSFER PUMPS ON THE NR1 TANK QUANTITY INCREASED WITH THE FILL VALVE SELECTED (AND INDICATED) CLOSED. UNCOMMANDED  FUEL TRANSFER WAS APPROX 1000 LBS EVERY 7 MINUTES. R & R THE NR 1 MAIN TANK FILL SHUTOFF VALVE CONTROLLER IAW AMM 28-21-02-4.  NO HELP.  UNCOMMANDED FUEL TRANSFER STILL TAKES PLACE AT THE SAME RATE.  TANK ACCESSED AND FOUND CRACKED LINE  AT TEE FITTING FROM NR 1 TANK FILL VALVE ON TOP SIDE OF WELDED FLANGE.  REPLACED IAW MM 28-00-00-2-0 & 28-00-00-4-0.  PRESSURISED REFUEL/CROSSFEED MANIFOLD USING NR 2 TRANSFER PUMP, NO FUEL TRANSFER EVIDENT AFTER 10 MINUTES.
